Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 29, NWS Pittsburgh, PA

May 27, 2012Indiana County, Westmoreland County, Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at May 27, 2012, 5:55 PM EDT for Indiana County, Westmoreland County, Pennsylvania. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2012, 5:55 PM EDT (21:55 UTC)
Expired
May 27, 2012, 6:30 PM EDT
In force
35 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Indiana County, PA, Westmoreland County, PA

The radar

The Pittsburgh radar (KPBZ), 93 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 6:12 PM EDTTSTM WND DMGLigonier, PATREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 1:33 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 9.9 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2012-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 993 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2012-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
993 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
1085 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

537 
WUUS51 KPBZ 272155
SVRPBZ
PAC063-129-272230-
/O.NEW.KPBZ.SV.W.0029.120527T2155Z-120527T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
555 PM EDT SUN MAY 27 2012

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME SOUTHWESTERN INDIANA COUNTY IN WEST CENTRAL PENNSYLVANIA...
  SOUTHEASTERN WESTMORELAND COUNTY IN SOUTHWEST PENNSYLVANIA...

* UNTIL 630 PM EDT

* AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  DERRY...MOVING SOUTHEAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  LATROBE...            BLAIRSVILLE...        DERRY...
  LIGONIER...           LAUREL MOUNTAIN STATE PARK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WIND...DESTRUCTIVE HAIL...AND FREQUENT CLOUD
TO GROUND LIGHTNING. MOVE TO SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN
WEST VIRGINIA.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

&&

LAT...LON 4016 7914 4015 7916 4011 7918 4010 7919
      4011 7920 4006 7927 4027 7954 4045 7928
      4030 7904
TIME...MOT...LOC 2155Z 311DEG 11KT 4031 7932

$$
1 follow-up statement
835 
WWUS51 KPBZ 272214
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
614 PM EDT SUN MAY 27 2012

PAC063-272224-
/O.CAN.KPBZ.SV.W.0029.000000T0000Z-120527T2230Z/
INDIANA PA-
614 PM EDT SUN MAY 27 2012

...THE SEVERE THUNDERSTORM WARNING FOR INDIANA COUNTY IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR SOUTHWESTERN PENNSYLVANIA.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

LAT...LON 4016 7914 4015 7916 4011 7918 4010 7919
      4011 7920 4006 7927 4021 7947 4042 7923
      4030 7904
TIME...MOT...LOC 2214Z 311DEG 11KT 4027 7926

$$

PAC129-272230-
/O.CON.KPBZ.SV.W.0029.000000T0000Z-120527T2230Z/
WESTMORELAND PA-
614 PM EDT SUN MAY 27 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR WESTMORELAND COUNTY...

AT 610 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR LIGONIER...MOVING SOUTHEAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  DERRY...              LIGONIER...          
  LAUREL MOUNTAIN STATE PARK...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WIND...DESTRUCTIVE HAIL...AND FREQUENT CLOUD
TO GROUND LIGHTNING. MOVE TO SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR SOUTHWESTERN PENNSYLVANIA.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

LAT...LON 4016 7914 4015 7916 4011 7918 4010 7919
      4011 7920 4006 7927 4021 7947 4042 7923
      4030 7904
TIME...MOT...LOC 2214Z 311DEG 11KT 4027 7926

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 5:33 PM EDT, 22 minutes earlier.

Area forecast discussion, May 27, 5:33 PM EDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
533 PM EDT SUN MAY 27 2012

.SYNOPSIS...
UPPER LEVEL HIGH PRESSURE WILL PROVIDE UNSEASONABLY WARM AND
HUMID WEATHER THROUGH THE HOLIDAY WEEKEND. DAYTIME HEATING WILL
BRING A CHANCE OF SHOWERS OR THUNDERSTORMS IN THE LATE AFTERNOON
OR EVENING HOURS. A COLD FRONT WILL APPROACH THE AREA ON TUESDAY
AND TRIGGER MORE WIDESPREAD SHOWERS AND STORMS.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
UPDATED TEMPS AND DEWPOINTS TO BETTER FIT TRENDS AND ADJUSTED POPS
AS LINE OF THUNDERSTORMS PROGRESSES ACROSS WESTERN PENNSYLVANIA.

SHOWERS AND THUNDERSTORMS ARE CURRENTLY DEVELOPING ALONG THE
NEARLY STATIONARY BOUNDARY AS A WEAK UPPER LEVEL DISTURBANCE
CROSSES OVER THE GREAT LAKES. WITH SURFACE CAPE OVER 3000 J/KG AND
VERY LITTLE CAPPING...THUNDERSTORM COVERAGE SHOULD INCREASE.
HOWEVER...SHEAR REMAINS FAIRLY LIMITED SUGGESTING MOST OF THE
STORMS WILL REMAIN UNORGANIZED. THERE COULD BE A FEW STORMS THAT
TILT JUST ENOUGH TO MAINTAIN THEMSELVES PROVIDING FOR A SEVERE
HAIL THREAT AND SOME WIND GUSTS. WITH MANY OF THE STORMS SLOW
MOVING AND PWATS WELL OVER AN INCH...HEAVY DOWNPOURS COULD ALSO BE
POSSIBLE.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
WARM AND HUMID CONDITIONS WILL CONTINUE FOR MEMORIAL DAY.
MAINTAINED SLIGHT CHANCE WORDING FOR DIURNAL THUNDERSTORMS AS
THERE WILL BE PLENTY OF LOW LEVEL MOISTURE AND INSTABILITY.
QUESTION WILL BE WHETHER THERE WILL BE ENOUGH FORCING WITH THE
UPPER RIDGE CENTERED OVERHEAD TO ASSIST IN THUNDERSTORM
DEVELOPMENT.

MODELS ARE IN GOOD AGREEMENT ON THE FRONTAL PASSAGE PROGGED FOR LATE
TUESDAY. WITH PLENTY OF INSTABILITY AND HEATING...EXPECT SHOWERS
AND THUNDERSTORMS TO DEVELOP OUT AHEAD OF THE FRONT ONCE AGAIN
TUESDAY AFTERNOON. THUS...BROUGHT IN LIKELY WORDING BY THE
AFTERNOON. BOTH THE GFS AND ECMWF TAKE THE COLD FRONT THROUGH
QUICKLY...ENDING PRECIP BY TUESDAY NIGHT.

CONTINUED TEMPERATURES NEAR MAV/MEX GUIDANCE OF 15 DEGREES ABOVE
NORMAL MEMORIAL DAY AS 850HPA TEMPERATURES INCREASE TO ALMOST 20C
OVERHEAD. WITH CLOUD COVER AND PRECIPITATION CHANCES INCREASING
TUESDAY...KEPT TEMPERATURES A LITTLE COOLER BUT STILL ABOUT 10
DEGREES ABOVE NORMAL.

HIGH PRESSURE WILL BUILD OVERHEAD FOR WEDNESDAY WITH TEMPERATURES
CLOSER TO NORMAL AS 850HPA VALUES RETURN TO 4C.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
A DRY FORECAST THURSDAY UNDER A FLAT TROUGH ACROSS THE EASTERN U.S.
AND WEAK SURFACE RIDGE WITH COOLER AND LESS HUMID CONDITIONS. BY
LATE THURSDAY NIGHT INTO FRIDAY FRONT WILL BEGIN TO COME BACK NORTH
AS LOW PRESSURE DEVELOPS ACROSS THE LOWER OHIO VALLEY BRINGING IN
SHOWERS AND PERHAPS A FEW THUNDERSTORMS.

FOR THE WEEKEND MODELS CONTINUE TO DEPICT A STRONG UPPER TROUGH
ACROSS THE EASTERN U.S. FOR THE BEGINNING OF JUNE WITH WELL BELOW
NORMAL TEMPERATURES. CHANCE POPS CONTINUED INTO SATURDAY AS SURFACE
LOW MOVES TO NEW ENGLAND WITH INSTABILITY SHOWERS UNDER COLD POOL
ALOFT. COOL HIGH PRESSURE WILL GIVE DRY AND BELOW NORMAL CONDITIONS
SUNDAY.

&&

.AVIATION /22Z SUNDAY THROUGH FRIDAY/...
WARM FRONT AND JUST NORTH OF KPIT AND SHORTWAVE IN NORTHWEST FLOW
ALOFT HAVE ALLOWED THUNDERSTORMS TO DEVELOP NORTHWEST OF KPIT.
EXPECT SCATTERED COVERAGE OF STORMS FROM I-70 NORTH WITH A FEW
SEVERE POSSIBLE. WENT WITH WITH VCTS NORTHERN TERMINALS FOR THE
AFTERNOON AS WIDESPREAD STORMS NOT EXPECTED.

GENERAL VFR OVERNIGHT THROUGH MONDAY WITH ONLY A BIT OF MVFR HAZE AT
TIMES OVERNIGHT WITH ISOLATED AFTERNOON STORMS AT BEST. WINDS WILL
CONTINUE LIGHT UNTIL MIDDAY MONDAY WITH SOUTHERLY FLOW UNDER 10 KTS
WILL DEVELOP.

.OUTLOOK...MONDAY NIGHT THROUGH FRIDAY...
GENERAL VFR CONDITIONS WILL PREVAIL MONDAY NIGHT WITH UPPER RIDGE
ALOFT. ON TUESDAY...A COLD FRONT WILL BRING SHOWERS AND
THUNDERSTORMS WITH THE POTENTIAL FOR RESTRICTIONS THROUGH TUESDAY
NIGHT. SURFACE HIGH PRESSURE WILL BRING GENERAL VFR WEDNESDAY INTO
THURSDAY. LOW PRESSURE MOVING NORTHEAST FROM THE OHIO VALLEY WILL
BRINGS SHOWERS AND RESTRICTIONS THURSDAY NIGHT AND FRIDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, May 27, 5:31 PM EDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
531 PM EDT SUN MAY 27 2012

PAZ016-021>023-029-073-074-282145-
JEFFERSON PA-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-
WESTMORELAND RIDGES-
531 PM EDT SUN MAY 27 2012

...SEVERE THUNDERSTORM WATCH 303 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST PENNSYLVANIA AND
WEST CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR TUESDAY
AFTERNOON INTO TUESDAY NIGHT. THE MAIN SEVERE THREAT IS LARGE
HAIL AND DAMAGING THUNDERSTORM WINDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>015-020-031-
075-076-WVZ001>004-012-021>023-041-282145-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-BEAVER-GREENE-FAYETTE-FAYETTE RIDGES-
HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER-
531 PM EDT SUN MAY 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR TUESDAY
AFTERNOON INTO TUESDAY NIGHT. THE MAIN SEVERE THREAT IS LARGE
HAIL AND DAMAGING THUNDERSTORM WINDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, May 27, 5:19 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
519 PM EDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     HAIL             NORTH VERSAILLES        40.38N  79.81W
05/27/2012  E1.25 INCH       ALLEGHENY          PA   PUBLIC

&&

EVENT NUMBER PBZ1200455

TGREEN
Local storm report, May 27, 5:24 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
524 PM EDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     INDIANA                 40.62N  79.15W
05/27/2012                   INDIANA            PA   EMERGENCY MNGR

            NUMEROUS TREES AND WIRES DOWN SEVERAL LOCATIONS FROM
            THE TOWN OF INDIANA ... NORTH THROUGH THE COUNTY.

&&

EVENT NUMBER PBZ1200456

XX
Local storm report, May 27, 5:28 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
528 PM EDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     HAIL             LIBERTY                 40.32N  79.86W
05/27/2012  E1.25 INCH       ALLEGHENY          PA   TRAINED SPOTTER

            LIBERTY BORO

&&

EVENT NUMBER PBZ1200457

XX
Local storm report, May 27, 5:40 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
540 PM EDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     TSTM WND DMG     LATROBE                 40.31N  79.38W
05/27/2012                   WESTMORELAND       PA   911 CALL CENTER

            TREES DOWN SCATTERED THROUGHOUT THE COUNTY

&&

EVENT NUMBER PBZ1200458

TGREEN
Local storm report, May 27, 5:50 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
550 PM EDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             RILLTON                 40.29N  79.73W
05/27/2012  E1.25 INCH       WESTMORELAND       PA   TRAINED SPOTTER

&&

EVENT NUMBER PBZ1200459

XX
Local storm report, May 27, 5:54 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
554 PM EDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     TSTM WND DMG     DERRY                   40.33N  79.30W
05/27/2012                   WESTMORELAND       PA   PUBLIC

            TREES DOWN ON STATE ROUTE 981

&&

EVENT NUMBER PBZ1200460

TGREEN

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 2:00 PM EDTSpecial Weather StatementPBZBeaver45 min
May 27, 2:14 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Butler, Lawrence46 min
May 27, 2:46 PM EDTSpecial Weather StatementPBZButler59 min
May 27, 2:58 PM EDTSpecial Weather StatementPBZLawrence47 min
May 27, 3:02 PM EDTSpecial Weather StatementPBZVenango58 min
May 27, 3:06 PM EDTSevere Thunderstorm WarningPBZArmstrong, Beaver, Butler, Clarion, Lawrence, Mercer54 min
May 27, 3:25 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion, Mercer, Venango50 min
May 27, 3:45 PM EDTSevere Thunderstorm WarningPBZClarion, Forest, Jefferson, Venango45 min
May 27, 3:58 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion, Jefferson47 min
May 27, 4:00 PM EDTSpecial Weather StatementPBZButler, Lawrence45 min
May 27, 4:20 PM EDTAreal Flood AdvisoryPBZClarion, Venango3 hr
May 27, 4:28 PM EDTSevere Thunderstorm WarningPBZArmstrong, Clarion, Indiana, Jefferson47 min
May 27, 4:34 PM EDTSpecial Weather StatementPBZBeaver41 min
May 27, 4:36 PM EDTSpecial Weather StatementPBZArmstrong, Indiana39 min
May 27, 4:41 PM EDTSevere Thunderstorm WarningPBZArmstrong, Indiana, Westmoreland64 min
May 27, 5:01 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Indiana, Westmoreland59 min
May 27, 5:12 PM EDTSevere Thunderstorm WarningPBZAllegheny, Fayette, Washington, Westmoreland63 min
May 27, 5:42 PM EDTSevere Thunderstorm WarningPBZIndiana, Westmoreland18 min
May 27, 6:11 PM EDTSevere Thunderstorm WarningPBZFayette, Westmoreland34 min
May 27, 6:16 PM EDTAreal Flood AdvisoryPBZIndiana, Westmoreland78 min
May 27, 6:46 PM EDTSpecial Weather StatementPBZFayette44 min
May 27, 7:25 PM EDTAreal Flood AdvisoryPBZFayette, Westmoreland2 hr
May 27, 7:48 PM EDTSpecial Weather StatementPBZFayette42 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.